# SDR USAA2009071791861

- Difficulty date: June 6, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,644 hours, 35,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - NR 6206268 & 6206269 - LEVEL 2 GALVANIC CORROSION ON TRANSVERSE FLOORBEAM UPPER CHORD AT BS967, LBL16 AND RBL31. REPAIRED TRANSVERSE FLOORBEAM UPPER CHORD AT BS967 BETWEEN LBL35 TO RBL50 IAW US AIRWAYS EA 132494.
